# SDR AALA20120421004

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 59,289 hours, 30,630 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Defective
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED STRONG BURNING RUBBER SMELL THROUGHOUT CABIN DURING TAKEOFF AND LIGHT SMOKE IN REAR CABIN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH AIR CONDITIONING PRESSURE REGULATOR VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
